I went on Wellbutrin a little over a month ago. I have also had a very bad year with allergies. I finally got into an allergist and started with Singulair (yes I know the possible issues with it). I assumed that my issues were related to the sinuses, but now that I am so much better and the ear ringing did not go away... well you know how much it is bothering me. Any suggestions?
If you develop "ear ringing", how do you stop it?
Added 21 Sep 2010:
If anyone is reading this and can also answer how long it takes after you stop taking Wellbutrin for the ears to stop ringing it would be great - I stopped on Saturday - this is day 3 (Monday) and they are still ringing.
It's not your sinuses. I'd be willing to bet it is the Wellbutrin that is causing your ears to ring! Auditory disturbances are known possible side effects of the medication! You just need to tell the doctor that prescribed it to you and see if he can either adjust the dosage or try you on something else. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does anyone else have a ringing in their ears from taking prozac? Me left ear has been ringing a lot
Posted 19 Sep 2010 • 2 answers
Posted 2 Aug 2012 • 18 answers
Posted 11 Dec 2014 • 1 answer
Lumigan - I started getting dizzy and develop ear infection after using that drop for 1 week. I then
Posted 3 Sep 2017 • 0 answers
Posted 30 Dec 2017 • 0 answers